# SDR USAA030207

- Difficulty date: September 24, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Worn
- Location: Fuselage
- Part time: 60,654 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM WORN, 1 INCH BY 1 INCH, AT STATION 780, LBL 18.  REPAIR ANGLE FABRICATED AND INSTALLED PER EA 94780.  (M)
